# SDR CALA2013101892183

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 54,089 hours, 21,515 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Unbalanced
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXTREME VIBRATION FROM NOSE WHEEL AT ROTATION ON TAKEOFF ROLL.  WHEELS 110-0010 TWO EACH, ACCOMPLISHED CHECKS OF NLG IAW TSM 32-20-00-810-802-A, TIRE PRESSURES WERE FOUND MISMATCHED, L-240 PSI R-190 PSI BALANCED PRESSURES & COMPLETED CHECKS WITH NO DEFECTS NOTED.
